# SDR IPXA2020111162260

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 57,949 hours, 18,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141T518891
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD CORRODED SUPPORT ANGLE AT FS 212-237 LBL 64.  SUPPORT ANGLE REPLACED WITH MADE REPAIR PART, IAW CASCADE AEROSPACE ERO 13938.  UPS B767-5310-78438-A.
